Fractional dimensions and bounded fractional forms

Fractional dimensions and bounded fractional forms

by Blei, R. C., (Ron C.)

Type Book
Rate 0.0 /5

Title Statements

  • Full title :Fractional dimensions and bounded fractional forms / Ron C. Blei.

Edition Statements

  • Publication Date:©1985

Publication Statements

Notes

"September 1985, Volume 57, Number 331 (third of 6 numbers)."

The Physical Object

  • Description:1 online resource (78 pages)

Edition Identifiers

  • ISBN:9781470407445, 1470407442
  • oclc:ocn891396748
  • LC Classification:QA331.5
  • Dewey Decimal:515.8

Subjects

Writers

More from this Series

  • Decompositions of operator algebras

    1971
    more →
    Decompositions of operator algebras
  • Decompositions of operator algebras

    (1971)
    more →
    Decompositions of operator algebras
  • Decompositions of operator algebras

    1967.
    more →
    Decompositions of operator algebras
  • Decompositions of operator algebras

    1951
    more →
    Decompositions of operator algebras
  • Decompositions of operator alge .

    1989.
    more →
    Decompositions of operator alge .

Rate & Review

0.0/5
(0 people Voted)

No reviews yet. Be the first to rate this work.

Files & Downloads

  • Fractional Dimensions and Bounded Fractional Form…

    PDF · 4.4 MB · updated
  • Fractional Dimensions and Bounded Fractional Form…

    DJVU · 452.1 KB · updated